| Catalog Number |
254500999 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Maude report received.Doctor was performing a l tka (total knee arthroplasty).While removing articulating surface trial, the trial, as well as the trial extractor broke.The trial was removed in its entirety.All pieces of the trial extractor, however, were not encountered for.The wound was thoroughly searched and irrigated thoroughly, and no evidence of foreign bdy was found.The trial and trial extractor were sequestered and sent to risk for evaluation and reporting.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .